Congruences on regular semigroups with $Q$-inverse transversals
AbstractWe give congruences on a regular semigroup with a $Q$-inverse transversal $S^o$ by the congruence pair (abstractly), which consists of congruences on the structural component parts $R$ and $\Lambda$. We prove that the set of all congruences for this kind of semigroups is a complete lattice.
How to Cite
Wang, A., and L. Wang. “Congruences on Regular Semigroups With $Q$-Inverse Transversals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 6, June 2016, pp. 853-9, https://umj.imath.kiev.ua/index.php/umj/article/view/1884.